# SDR REXA2022062701356

- Difficulty date: June 11, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690373881
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK AT LBL 9 FS 849 - FS 977 IS CORRODED.	REMOVED & REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07
